Table of Contents


Zhong-Qin Gao
The Gerber-Shiu function in the perturbed compound Poisson Gamma Omega model with a dividend barrier
J. Math. Comput. Sci., 8 (2018), 181-195
PDF

S. Romen Meitei, M.P. Singh
On bounded n-linear operators
J. Math. Comput. Sci., 8 (2018), 196-215
PDF

Shunxin Zhao, Meimei Song
Soft ˜n times expansive mapping about fixed point theorem
J. Math. Comput. Sci., 8 (2018), 216-224
PDF

Rajendra Prasad, Punit Kumar Singh, Sushil Kumar
Slant lightlike submersions from an indefinite nearly Kahler manifold into a lightlike manifold
J. Math. Comput. Sci., 8 (2018), 225-240
PDF

F.A. Khan, K.R. Kazmi, F.M. Alharbi, M. Dilshad
Convergence and stability analysis of iterative algorithm for a generalized set-valued mixed equilibrium problem
J. Math. Comput. Sci., 8 (2018), 241-252
PDF

Ayub Khan, Dinesh Khattar, Neha Agrawal
Hybrid projective synchronization between the fractional order systems
J. Math. Comput. Sci., 8 (2018), 253-269
PDF

Mohammad Sajid
Singular values of three-parameter families $\lambda (\frac{e^{az}-1}{z})^{\mu}$ and $\lambda (\frac{z}{e^{az}-1})^{\eta}$
J. Math. Comput. Sci., 8 (2018), 270-277
PDF

Medha Itagi Huilgol, S. Anuradha
Properties of characteristic polynomial of marker set distance and its Laplacian
J. Math. Comput. Sci., 8 (2018), 278-289
PDF

Brijesh Kumar Tripathi, V. K. Chaubey
Nonholonomic frames for Finsler spaces with special (alpha, beta)-metric
J. Math. Comput. Sci., 8 (2018), 290-296
PDF

Bihong Lv, Kecai Ye, Huaping Wang
Rainbow numbers for small cycles
J. Math. Comput. Sci., 8 (2018), 297-303
PDF



 

Copyright ©2022 JMCS